# SDR DALA2019062433769

- Difficulty date: June 23, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 60,852 hours, 22,317 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH LOWERED FLAPS TO 1 DEGREE AND HAD TRAILING EDGE FLAP ASYMETRY. RAN QRH AND HAD UNEVENTFUL LANDING. TROUBLESHOT PER FIM B737 27-51. R/R LT FLAP POSITION TRANSMITTER PER B737 AMM 27-58. OPS CHECKS NORMAL.
